# SDR CA980608021

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 49700010118
- Condition: Leaking
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CLIMB OUT, AN OILY SMELL WAS DETECTED IN BUSINESS CLASS SECTION OF PASSENGER COMPARTMENT.  SMELL DISSIPATED AFTER LEFT HAND AIR CONDTIONER PACK TURNED OFF.  MAINTENANCE CHECK REVEALED AUXILIARY POWER UNIT WAS CONTAMINATING LEFT AIR CONDITIONER PACK.  AUXILIARY POWER UNIT REPLACED AND OPERATIONAL CHECK CARRIED OUT, SERVICEABLE.
